# SDR DALA14001219551

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 29,127 hours, 19,010 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONFORMITY INSPECTION, THE TAIL CONE SLIDE PRESSURE INDICATOR WAS NOTED TO BE UNREADABLE. MAINTENANCE ADJUSTED THE COVER TO ENABLE PROPER READING.
